Product information

Panadol Extra Soluble Tablets are  fast acting and effective for pain relief and contain paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

How to use

Adults and children over 12 years’ dissolve 2 tablets in water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains Paracetamol 500mg and Caffeine 65mg

Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).